# SDR 7C7A2021050500003

- Difficulty date: May 5, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 50,709 hours, 55,350 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON FORE RUDDER. REPAIRED IAW RD 8-55-3616
